HI I wait for the period to come as usual i had the breast pin aand becme bigger but the prblm i had is tht the period white tht come after the lst period is take a long time for me at least FOR 2 WEEKS IS THT NOrmal or no?
Welcome to Healthcare Magic
Levonelle usually delays ovulation by 7-10 days. If it is more than this you can get examined by a Gynaecologist and also do a pregnancy test. Sometimes emotional stress can also delay a period. Don't worry. The bleeding which comes now might be slightly heavy as well. Be prepared.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I took the Levonelle (I think that s how its spelt) morning after pill today, I went to the medical centre and got given it.. I am starting to get the side effects (I read up about them) and I was wondering roughly how long the side effects will last?
hi i took levonelle emergency contraceptive 5days ago, my partner and i had sex lastnight and i am now bleeding heavily, i dont have any cramps and theres no clots, is this a side effect of the pill? and if so how long is it going to last?
i am 41 years old had a contraception mishap therefore took levonelle within 3 hours of having intercourse. i ovulated the next day. which was the 12th day into my menstrual cycle. the question is how effective is levonelle and i have taken two pregnancies tests which have come back negative, i have three children everytime i took the pregnancy tests with their pregnancies it came back positive, does levonelle mess up menstrual cycles, and i am having very bad mood swings could this be due to levonelle
About a year ago, I started seeing white spots on my legs...they have multiplied rapidly. The dermatologist diagnosed it as Vitiligo. I am currently applying Pigmento ointment (charak). I was sent Vitiligo 30 sublingual pills from Biogetica, as well as Pigmento Tablets. I am a breast cancer survivor (2), and have had reconstruction. I am 68, and 5 4 tall...weigh 154 lbs. I am really scared to ingest the pills for fear that it will do liver damage. One of the pills contain Arsen Sulph . How harmful is this? Please advise. Thank you. Juliet
yes I am a hairdresser by trade and I am trying to find info for a client of mine.she has both breasts removed in the past due to cancer and she is now on a medication called Letrozole 2.5mg and the company name is Sandoz.She is experiencing hair loss everytime I wash her hair and I am not sure if she should have a perm done on it.The perm has hydrodin perxiode in it along with other chemicals.would it be safer to use a thio-free perm or no perm at all
Hi Doctor, my mum has breast cancer recurrance. She is currently in her midst of doing her chemotheraphy, this one being her third. Is there any complete beverage that Amway product can offer her? She has no appetite and indigestion problem. Thanks
My 8 year old daughter is undergoing tests to diagnose asthma. it is well controlled. She has been complaining of chest discomfort. It started very sporadically at first (once per month), but now more regular. It happens when she`s just doing quiet things. She points to either her left or right side, it varies, located just under the breast, more towards the outer chest wall. She describes a pounding sensation and `swirling`....that`s her description. It doesn`t affect her breathing. Is it asthma related, or medication.....she`s on flovent and singulair. Thanks.
My back is painful in kidney area. This morning there was blood in my urine. I have a dr. apt tomorow for blood work and then an apt. Can I wait till then to see a doctor. Will an antibiotic help if it is an infection. I take handfuls of food...
Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about